# SDR DALA13012899230

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 32,296 hours, 23,422 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, ERA 512588-14AD ISSUED FOR SKIN CRACK ON RT UPPER HORIZONTAL STABILIZER INBD AFT CORNER.  ACCOMPLISH ERA 512588-14AD SECTION II EVERY 250 FLIGHT CYCLES. SECTION III NOT TO EXCEED 4000 FLIGHT CYCLES.
